Journal of Mathematics of Kyoto University

On soudures of differentiable fibre bundles

Seizi Takizawa

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 2, Number 3 (1962), 237-276.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524889

Digital Object Identifier
doi:10.1215/kjm/1250524889

Mathematical Reviews number (MathSciNet)
MR155262

Citation

Takizawa, Seizi. On soudures of differentiable fibre bundles. J. Math. Kyoto Univ. 2 (1962), no. 3, 237--276. doi:10.1215/kjm/1250524889. https://projecteuclid.org/euclid.kjm/1250524889


Export citation